# SDR UALA2009091502899

- Difficulty date: September 14, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 39,797 hours, 10,991 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141T5121107
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT SEAT TRACK IS CORRODED AT R-1 DOOR BS 347, RBL 88.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED SEAT TRACK BETWEEN BS 343 TO BS 402 RT SIDE.  FABRICATED & INSTALLED A NEW SECTION OF TRACK.
